I had protected sex but the condom broke inside me, so I took Nordette as an ECP (4 pills, then 4 pills again after 12 hrs) on MARCH 6. Then, I had my period on the predicted date, March 12 for around 8 days. On the 21st, we had sex again, didn't realise the condom tore and I took Nordette again within 48 hrs. I started bleeding on the 28th (day 17 of my cycle) and it lasted up to 5 days (medium to light, not like my usual period which becomes really heavy on the 2nd day). Is it withdrawal bleeding? My new period? Or an early sign of pregnancy?
I was due to have my period originally on April 9, but until now (April 19), I still haven't bled. I know ECPs have the effect of delaying a girl's period but I'm only aware of a one-week delay. Is it because I took Nordette twice in 2 weeks?
*I've been experiencing normal signs before I got my period before: Sore nipples, vaginal discharge, white tissue-like shedding seen after urination.
*I had been under stress from academics but already had sufficient time to rest and relax so I hoped it would regulate my bleeding again
I'm really scared, and I'm praying these aren't signs of early pregnancy. I wanted to ask for an opinion before I take a PT. Hopefully you can give me some reassuring news/advice :(
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.